Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 11, Issue 3 (2018), 29-39.
Existence of a pair of new recurrence relations for the Meixner-Pollaczek polynomials
We report on existence of pair of new recurrence relations (or difference equations) for the Meixner-Pollaczek polynomials. Proof of the correctness of these difference equations is also presented. Next, we found that subtraction of the forward shift operator for the Meixner-Pollaczek polynomials from one of these recurrence relations leads to the difference equation for the Meixner-Pollaczek polynomials generated via $\cosh$ difference differentiation operator. Then, we show that, under the limit $\varphi \to 0$, new recurrence relations for the Meixner-Pollaczek polynomials recover pair of the known recurrence relations for the generalized Laguerre polynomials. At the end, we introduced differentiation formula, which expresses Meixner-Pollaczek polynomials with parameters $\lambda>0$ and $0 \lt \varphi \lt \pi$ via generalized Laguerre polynomials.
This work was supported by the Science Development Foundation under the President of the Republic of Azerbaijan Grant Nr EIF-KETPL-2-2015-1(25)-56/01/1 and Grant Nr EIF-KETPL-2-2015-1(25)-56/02/1. E.I. Jafarov kindly acknowledges support for visit to ICTP during July-September 2017, within the ICTP regular associateship scheme.
Tbilisi Math. J., Volume 11, Issue 3 (2018), 29-39.
Received: 15 November 2017
Accepted: 15 June 2018
First available in Project Euclid: 3 October 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Primary: 33C45: Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.) [See also 42C05 for general orthogonal polynomials and functions]
Secondary: 39A10: Difference equations, additive 42C05: Orthogonal functions and polynomials, general theory [See also 33C45, 33C50, 33D45]
Jafarov, E. I.; Jafarova, A. M.; Nagiyev, S. M. Existence of a pair of new recurrence relations for the Meixner-Pollaczek polynomials. Tbilisi Math. J. 11 (2018), no. 3, 29--39. doi:10.32513/tbilisi/1538532024. https://projecteuclid.org/euclid.tbilisi/1538532024